# SDR AALA20001248

- Difficulty date: July 23, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N716AA
- Make and model: Boeing 727227
- Aircraft serial: 20608
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Lap Joint
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FASTENERS POPPED AT SKIN LAP STATION 700 STRINGER 26R, FOUND CORROSION ON SKIN.  REMOVED CORROSION, MANUFACTURED AND INSTALLED DOUBLER PER SRM 53-30-3.  (M)
